# SDR CA011128012

- Difficulty date: November 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 78,708 hours
- Engine: Pwa JT8D9A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)   LOSS OF HYDRAULIC QUANTITY TO ZERO ON APPROACH INTO YEG.  CREW NOTICED MASTER CAUTION LIGHT WARNING OF HYDRAULIC QUANTITY FOLLOWED BY INDICATION OF ZERO FLUID LEVEL.  SYS 'A' PRESSURE FLUCTUATING FROM 500 TO 2500 PSI.   SYS 'B' PRESSURE NORMAL. CREW REQ PRIORITY LANDING & A/C LANDED WITH OUT INCIDENT MAINT INSPECTION FOUND NR 2 ENGINE,  NR 2 ENGINE DRIVEN PUMP HAD BLOWN SEAL. MAINT REPLACED NR 2 PUMP,  ENGINE GROUND RUNS COMPLETED WITH NO LEAKS.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS
